×

zbMATH — the first resource for mathematics

On the Kenmotsu hypersurfaces of special Hermitian manifolds. (Russian, English) Zbl 1125.53038
Sib. Mat. Zh. 45, No. 1, 11-15 (2004); translation in Sib. Math. J. 45, No. 1, 7-10 (2004).
Summary: We consider almost contact metric hypersurfaces of almost Hermitian manifolds of class \(W_3\) (in the Gray-Hervella terminology, see A. Gray and L. M. Hervella [Ann. Mat. Pura Appl. 123, 35–58 (1980; Zbl 0444.53032)]). We establish a criterion for minimality of such hypersurfaces in the case when the contact metric structure is cosymplectic.

MSC:
53C40 Global submanifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
PDF BibTeX XML Cite
Full Text: EMIS EuDML